# SDR 97ZZZM67

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CRACK IN SKIN AFT LEFT HINGE CUTOUT NLG DOOR.  INSTALLED DOUBLER REPAIR PER SRM 53-05, PAGE 169, FIGURE 62.  (M)
